# SDR SIMA20180109002

- Difficulty date: January 9, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 29,203 hours, 26,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18R FOUND CORRODED BETWEEN FRAMES 52 - 53.  THE STRINGER WAS REPAIRED IAW ETD2018-145-004671, REV A.
